# SDR REXA2013082301656

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, AFT LOWER LOCK FITTING IS GOUGED.  BLENDED GOUGE ON FWD CARGO DOOR ATT LOWER LOCK AND IS IN KIMITS IAW EO R53476.  OPS CHECK OF FWD CARGO DOOR, NO DEFECTS NOTED IAW AMM 52-35-00-710-801.
